Aa
Aa
A
A
A
Close
Avatar universal

TRAMADOL AND DEPRESSION? PLEASE HELP

Hello everyone. So a long story short, I have always suffered from anxiety and very bad depression. Life has been unfair to me and lately I have been finding it hard to cope. After a very mentally draining event, I just wanted to feel numb. So I decided to take 12 Tramadol's. (50mg each) I regretted it within a few hours. I was dizzy, shaky, having chills and sweats, felt exhausted and couldn't eat without barfing. I just felt plain horrible. The next day, I woke up and felt better, but still couldn't eat and felt very depressed. "Much more depressed than usual." I knew something was wrong, but I figured I would give my body another day to recuperate. Here I am two days later, and I feel so depressed and down. I am worried because I was doing "okay" until I took the Tramadol. I am very worried and was wondering are feelings of deep depression/anxiety common after abusing drugs like Tramadol? I know it is an opiate, so maybe a serotonin over load or something? ): I also still feel sick to my stomach. Any help would be greatly appreciated! "Also I am aware of my stupid decision and plan on never, ever doing it again.'
2 Responses
Sort by: Helpful Oldest Newest
4522800 tn?1470325834
Hi Hope
Yes! Trams is a very synthetic U-Opioid Receptor Agonist and has a Serotonin releaser & a reuptake inhibitor of Nor-epinephrine. You most likely did over load the Brain Chems. I am usually over in the Substance Abuse community..There are lots of Bad things told over there about Trams.Please try to stay away from them because they can be one of the hardest meds to detox from..I wish you the Best..Maybe go to support groups on this depression. Drink Tons of Water to Flush this out.
Bless
Helpful - 0
1110049 tn?1409402144
Oh I am so very sorry.  Yes life does get to us sometimes that we just cannot cope with it.  Been there, done that.

Yes I think what you are feeling now is related to taking too many Tramadol.  We all do things we regret.  I think the overdose will wear off over the next few days.  

I am so sorry you have been going through a hard time lately.  Do hope you feel better soon.  Keep us updated.
Helpful - 0
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.